MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (C3); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (C3); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number RLT231218
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/24/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the manufacturing records for the device verified the lot met all pre-release specifications.According to the gore® excluder® aaa endoprosthesis instructions for use (ifu), adverse events that may occur and/or require intervention include, but are not limited to endoleaks.
 
Event or Problem Description
The following information was reported to gore: on (b)(6) 2015 a patient underwent treatment of an abdominal aortic aneurysm measuring 49.7mm in diameter with gore® excluder® aaa endoprostheses.On (b)(6) 2015 the aneurysm measured 48.2mm.On (b)(6) 2016 the aneurysm measured 45.7mm.On (b)(6) 2017 the aneurysm measured 46.1mm.On (b)(6) 2018 the aneurysm measured 52.1mm.On (b)(6) 2018 the aneurysm measured 58.6mm.On (b)(6) 2018 a reintervention was performed to treat the endoleak.A ct scan guided embolization was performed with onyx.On (b)(6) 2018 the aneurysm measured 58.3mm.
 
Event or Problem Description
The following information was reported to gore: on (b)(6) 2015 a patient underwent treatment of an abdominal aortic aneurysm measuring 49.7mm in diameter with gore® excluder® aaa endoprostheses.On (b)(6) 2015 the aneurysm measured 48.2mm.On (b)(6) 2016 the aneurysm measured 45.7mm.On (b)(6) 2017 the aneurysm measured 46.1mm.On (b)(6) 2018 the aneurysm measured 52.1mm.On (b)(6) 2018 the aneurysm measured 58.6mm.On (b)(6) 2018 a reintervention was performed to treat a type ii endoleak.A ct scan guided embolization was performed with onyx.On (b)(6) 2018 the aneurysm measured 58.3mm.

Brand Name
AORTIC EXCLUDER AAA ENDOPROSTHESIS (C3)
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key7988249
Report Number2017233-2018-00633
Device Sequence Number1530989
Product Code MIH
UDI-Device Identifier00733132622351
UDI-Public00733132622351
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source study
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2017
Device Catalogue NumberRLT231218
Device Lot Number13366744
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/20/2018
Supplement Report FDA Received Date11/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other; Required Intervention;
Patient Age80 YR
Patient Weight67